# SDR FFSA200800005

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N575X
- Make and model: Beech 1900C
- Aircraft serial: UC149
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840205
- Part serial: 03023R4997
- Condition: Cracked
- Location: Cockpit
- Part time: 9,963 hours, 11,096 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATA 56-10-00  PILOT’S WINDSHIELD OUTER PANE CRACKED ENROUTE TO BRW.  ACFT MADE NORMAL LANDING IN BRW AND RETURNED TO FAI, PART 91, IAW POH/AFM LIMITATIONS SECTION GUIDANCE, PAGE 2-16.
